American Journal of Operations Research

Vol.7 No.6(2017), Paper ID 79673, 8 pages

DOI:10.4236/ajor.2017.76024

 

The Optimum of a Quadratic Univariate Response Function Is Located at the Origin

 

Idorenyin Etukudo

 

Department of Mathematics & Statistics, Akwa Ibom State University, Ikot Akpaden, Nigeria

 

Copyright © 2017 Idorenyin Etukudo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Etukudo, I. (2017) The Optimum of a Quadratic Univariate Response Function Is Located at the Origin. American Journal of Operations Research, 7, 323-330. doi: 10.4236/ajor.2017.76024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.